# SDR SWAA2022040563688

- Difficulty date: October 9, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Lug
- Condition: Corroded
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION * VERTICAL STABILIZER FWD ATTACH LUGS AT UPPER FUSELAGE STA 1016 RBL 8 WL 300.8 / REMOVED CORROSION IAW ATS ER 19-05192 REV IR & SWA EA 1-753-35935 REV IR.
